# SDR QXEA200501172

- Difficulty date: August 14, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 13,801 hours, 20,093 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Regulator
- Part number: 2379003001
- Part serial: 0180
- Condition: Malfunctioned
- Location: Rudder Press
- Part time: 5,931 hours, 8,862 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - THE "RUD FULL PRESS" CAUTION LIGHT ILLUMINATED DURING CRUISE FLIGHT, FOLLOWED IMMEDIATELY BY THE "RUD PRESS" CAUTION LIGHT. COMPLETED EMERGENCY AND ABNORMAL CHECKLIST FOR BOTH LIGHTS. MAINTENANCE REPLACED RUD FULL PRESS SWITCHES NO HELP. TROUBLESHOT TO RUD PRESS REGULATOR. REPLACED PER AMM 27-20-38, PAGES 401-405. OPERATIONAL TEST GOOD. AIRCRAFT RETURNED TO SERVICE.
